Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  Transience and recurrence of quantum Markov semigroups
 
 
Title: Transience and recurrence of quantum Markov semigroups
Author: Fagnola, Franco
Rebolledo, Rolando
Appeared in: Probability theory and related fields
Paging: Volume 126 (2003) nr. 2 pages 289-306
Year: 2003
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands